MAUDE Adverse Event Report: Black Forest Medical GmbH DORO® Skull Clamp; DORO® QR3 Skull Clamp Teflon

Black Forest Medical GmbH DORO® Skull Clamp; DORO® QR3 Skull Clamp Teflon
Model Number 3003-009
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer informed us on august 4, that one of our products was involved in a case in which the patient sustained a laceration.
 
Additional Manufacturer Narrative
At the time of writing, the device in question had not yet been received for examination, therefore no conclusive assessment of the incident described can be provided at this time.The reporting party has been requested to provide the product and additional information regarding the reported incident.Any relevant findings will be included in a follow-up report, when applicable.

Brand Name
DORO® Skull Clamp
Common Device Name
DORO® QR3 Skull Clamp Teflon
Manufacturer (Section D)
Black Forest Medical GmbH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
Black Forest Medical GmbH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
julia hundertmark
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM   79111
MDR Report Key50586026
Report Number3003923584-2026-00022
Device Sequence Number13229632
Product Code HBL
UDI-Device Identifier04250435500781
UDI-Public04250435500781
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3003-009
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown